| Model Number |
CB004 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/03/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A review of the device history record is in-progress.The product involved in the report has been returned and is being processed for evaluation.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
Event or Problem Description
Infusion start time: (b)(6) 2021.Infusion stop time: (b)(6) 2021.It was reported that the procedure took place on (b)(6) 2021 and the patient was charged with pump intact.Patient called the orthopedic coordinator that evening to report seeing a little blood return on the bandage, and the coordinator reassured him that was ok.Patient then reported the pump had completely emptied and he had a metallic taste in his mouth.Patient was told to clamp the pump and remove the catheter from the surgical site; the metallic taste disappeared.No other symptoms were reported.
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.The pump's distal end infuses and passes specification on all selectable flow rates.The "fast flow" complaint was not confirmed.Root cause could not be identified.Use review indicated drug (ropivacaine) is a contributor to the incident; patient experienced symptom of metallic taste that abated with discontinued use.All information reasonably known as of 05 aug 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
Additional information: b5, d4, h4 the device history record for lot 20045067 was reviewed and the product was produced according to product specifications.The investigation remains in progress.All information reasonably known as of 13 jul 2021 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
Fill volume: 550ml.